MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Anales otorrinolaringologicos ibero-americanos · 1995

[Sudden bilateral deafness as allergic manifestation].

Vallejo Valdezate L A, Herrero Laso J L, Acuña García M, Durán Díez C

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

The paper reports the case of a young woman who presented with a serious bilateral sudden deafness, after the ingestion of a betalactam antibiotic (known as allergic for her) in association with a mucolytic. Account of the course of the clinical events noticed, which are compared with the findings observed in other scarce publications on sudden deafness linked with allergic reactions. Finally the AA. outline a pathogenetic hypothesis in order to explain these cases of deafness involved with digestive allergic reactions.

Для цитирования: Vallejo Valdezate L A, Herrero Laso J L, Acuña García M, Durán Díez C. [Sudden bilateral deafness as allergic manifestation].. Anales otorrinolaringologicos ibero-americanos. 1995.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.